MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. LEVÓ; HEAD POSITIONING UNIT

MIZUHO ORTHOPEDIC SYSTEMS, INC. LEVÓ; HEAD POSITIONING UNIT
Model Number 7887-050
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/07/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the ball joint would not stay in locked position while the skull clamp was attached to patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Received device and verified that the ball joint moves freely.Investigation is in progress.
 
Additional Manufacturer Narrative
Received device and verified that the ball joint moves freely.There is a bronze bushing that manufacturing failed to install.
 
Event or Problem Description

Brand Name
LEVÓ
Common Device Name
HEAD POSITIONING UNIT
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city CA 94587 1234
MDR Report Key8902857
Report Number2921578-2019-00033
Device Sequence Number18895631
Product Code JEA
UDI-Device Identifier00842430104992
UDI-Public00842430104992
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7887-050
Device Catalogue Number7887-050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2019
Initial Date Received by Manufacturer 08/07/2019
Supplement Date Received by Manufacturer08/21/2019
08/21/2019
Initial Report FDA Received Date08/16/2019
Supplement Report FDA Received Date09/17/2019
10/15/2019
Patient Sequence Number1